stomach problems months after being cleared of parasite
Posted 09 February 2015 - 03:37 PM
Last year I got treated for a parasite that I tested positive for. I took the antibiotics and got the all clear with 3 negative tests.
Months later I'm still having bad stomach problems ranging from nausea, discomfort and bloating.
I'm booked in for a endoscopy/colonoscopy next month.
Does anyone have knowledge on why I'm still having problems months later and what I can do to help my stomach. I don't really have foods that trigger the symptoms....I wake up in the morning with discomfort and nausea which ease as the day goes on and then worsen in the evening.
Any advice would be appreciated
Posted 10 February 2015 - 12:23 PM
Maybe the antibiotics that you took have damaged/killed off some beneficial bacteria somewhere in your digestive tract.
When you say 'stomach', do you mean the abdominal/intestinal area? Or higher up at the stomach?
Which parasite was it?